# SDR UALA2009111803594

- Difficulty date: November 15, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 54,130 hours, 19,667 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LANYARD NOT VISIBLE ON SLIDE PACK.  MAYBE MISSING OR DAMAGED BEYOND SVC LIMITS, A-C CANNOT OPERATE ON EXTENDED OVERWATER.  FOUND LANYARD TWISTED AND OUT OF POSITION, REPOSITIONED AND SECURED MOORING LINE AND SURVIVAL KIT LANYARD.
